# SDR AALA202302156548

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N427AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10235
- Aircraft time: 7,836 hours, 2,174 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L520373
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 7,836 hours, 2,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK R3 WINDOW DELAMINATED. MAINTENANCE REPLACED THE WINDOW PER AMM 56-11-12.
